MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSV® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 3.5MM(D) 5MM(P) 5MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC TSV® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 3.5MM(D) 5MM(P) 5MM(H); DENTAL ABUTMENT
Catalog Number TEEHA355
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the healing abutment was impossible to place.Another healing abutment used without problems.Implant had been placed (b)(6) 2025 at tooth site 46.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).

Brand Name
TSV® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 3.5MM(D) 5MM(P) 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25134675
Report Number0001038806-2026-02584
Device Sequence Number15816164
Product Code NHA
UDI-Device Identifier00844868045762
UDI-Public(01)00844868045762(17)301119(10)4110000028
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTEEHA355
Device Lot Number4110000028
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient EthnicityNon Hispanic